MathSciNet Relay Station
MathSciNet bibliographic data
MR73877 60.0X
Smith, W. L. Regenerative stochastic processes. Proc. Roy. Soc. London. Ser. A. 232 (1955), 6–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement